Open Access
2003-2004 Borsík's bilateral quasicontinuity of functions of two variables.
Zbigniew Grande
Author Affiliations +
Real Anal. Exchange 29(2): 851-856 (2003-2004).


In his lecture [1] Borsík introduces some notions of the bilateral quasicontinuity of applications of topological spaces. In this paper I define analogously the bilateral semi-quasicontinuities and investigate some functions of two variables whose sections are bilaterally quasicontinuous or bilaterally semiquasicontinuous.


Download Citation

Zbigniew Grande. "Borsík's bilateral quasicontinuity of functions of two variables.." Real Anal. Exchange 29 (2) 851 - 856, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 7 June 2006

zbMATH: 1082.26008
MathSciNet: MR2083819

Primary: 26B05 , ‎54C30 , 54H05

Keywords: Borsík bilateral quasicontinuities , density topology , function of two variables. , section

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 2 • 2003-2004
Back to Top